# SDR DALA2024091709082

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 20,507 hours, 8,875 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3042 - DIV - TO DFW DUE TO WEATHER RADAR FAILURE. CORRECTIVE ACTION: R/R WXR ANTENNA DRIVE UNIT. OPS TEST GOOD. (LP 5542418)
